Skip to Content
Allegra Adult 24-Hour Allergy Relief Gelcaps, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 60 Count Plus 1 Count Travel Pack

Price:

43,14 €


Allegra Adult 24-Hour Allergy Relief Gelcaps, Non-Drowsy Indoor and Outdoor Allergy Medicine, 180 mg Fexofenadine HCI Antihistamine Pill, 60 Count Plus 1 Count Travel Pack

https://nutricity.si/shop/brsrect4cqoqe3dp-allegra-adult-24-hour-allergy-relief-gelcaps-non-drowsy-indoor-and-outdoor-allergy-medicine-180-mg-fexofenadine-hci-antihistamine-pill-60-count-plus-1-count-travel-pack-148301 https://nutricity.si/web/image/product.template/148301/image_1920?unique=c42ec2d

Stock Expiry Date*: 08-12-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • INCLUDES: One (1) 60-count and one (1) bonus 1-count pack of Allegra Adult 24-Hour Allergy Relief Gelcaps, Non-Drowsy Allergy Medicine
  • BONUS TRAVEL PACK: One travel pack tablet included for on-the-go relief
  • 24-HOUR RELIEF: Take Allegra antihistamine pill day or night for round-the-clock relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 24-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra gelcaps for outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

43,14 € 43.14 EUR 43,14 € DDV vključen

Not Available For Sale

(0,71 € / Units)

Displayed price includes all duties & taxes.

  • Blagovna znamka
  • Vrsta izdelka

Ta kombinacija ne obstaja.

Kontaktirajte nas
Alergija, Sinus & Astma
Vrsta izdelka Allergy, Sinus & Asthma
Blagovna znamka Allegra
  • Buy Four or More Offer

    Prejmite 5 % popusta ob nakupu 4 ali več izdelkov

  • Next Purchase Offer
    Pri naslednjem nakupu prejmite 5% popusta.
  • Ships From(Slovenia)
    Naročila se obdelujejo in pošiljajo iz Brooklyna, ZDA.
  • Delivery Offer(Slovenia)
    Brezplačna dostava pri kvalificiranih naročilih.
Delivery Detail
Ocenjeni časi dostave: 12–26 dni (mednarodno).
3–6 dni (domače).
Safe Checkout
Zagotovljeno varno plačilo
Return Policy

30-dnevna garancija vračila
Nakupi, podprti s samozavestjo, z 30-dnevno podporo vračila.

Free Return Pickup
Brezplačen prevzem vračila na voljo
Poskrbeli bomo za vračila od vaših vrat brez dodatnih stroškov.

 

Find reliable 24-hour allergy relief with Allegra Adult Gelcaps. These non-drowsy gelcaps are designed to help you manage your worst allergy symptoms, whether you're spending time outdoors or dealing with indoor allergens. ### Key Highlights * **24-Hour Relief:** Take Allegra once a day, morning or night, for continuous allergy symptom control. * **Non-Drowsy Formula:** Formulated with fexofenadine, known for its minimal impact on your brain, so you can stay alert. * **Fast-Acting:** Starts working in just one hour to quickly relieve sneezing, runny nose, and itchy eyes. * **Broad Allergen Coverage:** Effective against a wide range of allergens, including pollen, dust, mold, and pet dander. * **Travel-Friendly:** Includes a bonus travel pack for allergy relief on the go. ### Useful Facts * **Product Quantity:** Includes 60 count and 1 count travel pack. * **Active Ingredient:** Fexofenadine Hydrochloride (180 mg per capsule). * **Category:** Allergy, Sinus & Asthma * **Vendor:** Allegra ### Good Fit For * Individuals experiencing seasonal allergies (pollen, ragweed, grass). * People sensitive to indoor allergens (dust, mold, pet dander). * Those seeking a non-drowsy allergy medication option. * Travelers needing portable allergy relief.

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

6 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28255 Gls Group 984230872585 2026-09-30 Track
NC27041 Trackyourparcel 373165001924722338 2026-09-30 Track
NC23744 Trackyourparcel V34648E0008732 2026-09-23 Track
NC17159 Dpd 05167987786858 2026-08-07 Track
NC15330 Dpd 05167987771266 2026-07-21 Track
NC10040 Dpd 05167987734432 2026-07-21 Track

Izjava o omejitvi odgovornosti
Prehranski dodatki niso zdravila. Izdelki, prodani na tej spletni strani, niso namenjeni diagnosticiranju, zdravljenju, ozdravljenju ali preprečevanju kakršne koli bolezni. Če imate zdravstveno stanje, se vedno posvetujte s kvalificiranim zdravstvenim delavcem pred uporabo. Posamezni rezultati se lahko razlikujejo. Z oddajo naročila se strinjate, da boste upoštevali uvozne predpise vaše države. Pokrivamo ustrezne dajatve in davke, kjer je to navedeno.

*Informacije o datumu poteka:
Prosimo, upoštevajte, da se datum poteka lahko razlikuje od serije do serije. Vendar pa zagotavljamo, da imajo vsi izdelki, poslani našim strankam, veljavno dobo uporabe in ne bodo potekli ob času dostave.